# SDR DHL2004364014

- Difficulty date: August 20, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- Engine: Ge CF650C2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Slow
- Location: Left
- Stage of operation: LD
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR TOOK 15 SECONDS LONGER THAN OTHER GEAR TO EXTEND,TO LOCK.
